Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is there a side effect of preventive vaccination of cervical cancer, does it affect fertility?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Need to know if there are any side effects of the preventive vaccination of cervical cancer. Are there any ill effects in the long run that might impact my health and/or fertility after getting vaccinated? Should I get this vaccination done? I am 35 years of age and have not been involved in any sexual activity ever. Please guide and respond at the earliest as I have enrolled myself in the vaccination programme to be vaccinated on 27th. Also, the vaccine is from GlaxoSmithkline Beecham.
Posted Wed, 23 May 2012 in Women's Health
Answered by Dr. Rhea Chanda 5 hours later
Thanks for the query.
You can take the cervarix vaccine of course.It doesnt have any effect on health or fertility in the long term. It is better to take the vaccine if one hasnt ever engaged in sexual intercourse but works better in in the younger age group 18-25 yrs. However,there isnt any harm in taking the vaccine even at 35yrs.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor